Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 126, Number 9

All articles in this issue are freely accessible.

A bound for the derived and Frattini subgroups of a prime-power group
Graham Ellis.
Proc. Amer. Math. Soc. 126 (1998), 2513-2523
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459119
The maximal normal $p$-subgroup of the automorphism group of an abelian $p$-group
Jutta Hausen and Phillip Schultz.
Proc. Amer. Math. Soc. 126 (1998), 2525-2533
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458876
Differential forms on quotients by reductive group actions
Michel Brion.
Proc. Amer. Math. Soc. 126 (1998), 2535-2539
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451789
The maximum condition on annihilators for polynomial rings
Ferran Cedó and Dolors Herbera.
Proc. Amer. Math. Soc. 126 (1998), 2541-2548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451790
Number of rational points of a singular curve
W. A. Zúñiga Galindo.
Proc. Amer. Math. Soc. 126 (1998), 2549-2556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451803
On uniqueness of $p$-adic meromorphic functions
Abdelbaki Boutabaa and Alain Escassut.
Proc. Amer. Math. Soc. 126 (1998), 2557-2568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1468183
Central extensions of some Lie algebras
Wanglai Li and Robert L. Wilson.
Proc. Amer. Math. Soc. 126 (1998), 2569-2577
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451817
Endomorphisms of finite full transformation semigroups
Boris M. Schein and Beimnet Teclezghi.
Proc. Amer. Math. Soc. 126 (1998), 2579-2587
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487338
Class number parity for cyclotomic fields
Ken-Ichi Yoshino.
Proc. Amer. Math. Soc. 126 (1998), 2589-2591
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1476402
A topology on lattice ordered groups
Ivica Gusic.
Proc. Amer. Math. Soc. 126 (1998), 2593-2597
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1452805
Character degrees and local subgroups of $𝜋$-separable groups
Gabriel Navarro and Thomas Wolf.
Proc. Amer. Math. Soc. 126 (1998), 2599-2605
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458256
A unified extension of two results of Ky Fan on the sum of matrices
Tin-Yau Tam.
Proc. Amer. Math. Soc. 126 (1998), 2607-2614
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487343
Linear constituents of certain character restrictions
I. M. Isaacs and G. R. Robinson.
Proc. Amer. Math. Soc. 126 (1998), 2615-2617
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451809
The supremum of the difference between the big and little finitistic dimensions is infinite
Sverre O. Smal\o{}.
Proc. Amer. Math. Soc. 126 (1998), 2619-2622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1452828
Uniqueness in the Cauchy problems for higher order elliptic differential operators
Wensheng Wang.
Proc. Amer. Math. Soc. 126 (1998), 2623-2630
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1476397
The Fuglede-Putnam theorem and a generalization of Barría’s lemma
Toshihiro Okuyama and Keiichi Watanabe.
Proc. Amer. Math. Soc. 126 (1998), 2631-2634
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451824
Hypergroups with invariant metric
Michael Voit.
Proc. Amer. Math. Soc. 126 (1998), 2635-2640
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451835
Global iteration schemes for strongly pseudo-contractive maps
C. E. Chidume.
Proc. Amer. Math. Soc. 126 (1998), 2641-2649
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451791
A structural result of irreducible inclusions of type $III_{𝜆}$ factors, $𝜆∈(0,1)$
Phan H. Loi.
Proc. Amer. Math. Soc. 126 (1998), 2651-2662
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451818
Smooth rank one perturbations of selfadjoint operators
S. Hassi, H. S. V. de Snoo and A. D. I. Willemsma.
Proc. Amer. Math. Soc. 126 (1998), 2663-2675
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451805
Exact iterative reconstruction algorithm for multivariate irregularly sampled functions in spline-like spaces: The $L^{p}$-theory
Akram Aldroubi and Hans Feichtinger.
Proc. Amer. Math. Soc. 126 (1998), 2677-2686
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451788
A counterexample to the Bartle-Graves selection theorem for multilinear maps
Cecília S. Fernandez.
Proc. Amer. Math. Soc. 126 (1998), 2687-2690
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1485473
A limiting example for the local “fuzzy” sum rule in nonsmooth analysis
Jon Vanderwerff and Qiji J. Zhu.
Proc. Amer. Math. Soc. 126 (1998), 2691-2697
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451834
Mergelyan pairs for harmonic functions
Stephen J. Gardiner.
Proc. Amer. Math. Soc. 126 (1998), 2699-2703
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451804
Cauchy-Schwarz and means inequalities for elementary operators into norm ideals
Danko R. Jocic.
Proc. Amer. Math. Soc. 126 (1998), 2705-2711
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451812
$C^{∗}$-algebras that are only weakly semiprojective
Terry A. Loring.
Proc. Amer. Math. Soc. 126 (1998), 2713-2715
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443393
Continuity of Lie mappings of the skew elements of Banach algebras with involution
M. I. Berenguer and A. R. Villena.
Proc. Amer. Math. Soc. 126 (1998), 2717-2720
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1469400
Regularization of semigroups that are strongly continuous for $t>0$
P. C. Kunstmann.
Proc. Amer. Math. Soc. 126 (1998), 2721-2724
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1473671
On the relative commutants of subfactors
M. Khoshkam and B. Mashood.
Proc. Amer. Math. Soc. 126 (1998), 2725-2732
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451814
The equivalence of some Bernoulli convolutions to Lebesgue measure
R. Daniel Mauldin and Károly Simon.
Proc. Amer. Math. Soc. 126 (1998), 2733-2736
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458276
Vectors of minimal norm
Angela Spalsbury.
Proc. Amer. Math. Soc. 126 (1998), 2737-2745
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1476393
$M$-ideals of compact operators are separably determined
Eve Oja.
Proc. Amer. Math. Soc. 126 (1998), 2747-2753
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1469429
Half-space theorems for mean curvature one surfaces in hyperbolic space
Lucio Rodriguez and Harold Rosenberg.
Proc. Amer. Math. Soc. 126 (1998), 2755-2762
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458259
Nonsymmetric Osserman indefinite Kähler manifolds
A. Bonome, R. Castro, E. García-Río, L. Hervella and R. Vázquez-Lorenzo.
Proc. Amer. Math. Soc. 126 (1998), 2763-2769
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1476121
Nonsymmetric Osserman pseudo-Riemannian manifolds
E. García-Río, M. E. Vázquez-Abal and R. Vázquez-Lorenzo.
Proc. Amer. Math. Soc. 126 (1998), 2771-2778
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1476128
The sharp Sobolev inequality and the Banchoff-Pohl inequality on surfaces
Ralph Howard.
Proc. Amer. Math. Soc. 126 (1998), 2779-2787
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451806
The volume preserving mean curvature flow near spheres
Joachim Escher and Gieri Simonett.
Proc. Amer. Math. Soc. 126 (1998), 2789-2796
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1485470
Sufficient conditions for one domain to contain another in a space of constant curvature
Jiazu Zhou.
Proc. Amer. Math. Soc. 126 (1998), 2797-2803
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451838
Rotation intervals for chaotic sets
Kathleen T. Alligood and James A. Yorke.
Proc. Amer. Math. Soc. 126 (1998), 2805-2810
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443368
Collapsible polyhedra and median spaces
M. van de Vel.
Proc. Amer. Math. Soc. 126 (1998), 2811-2818
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1452832
Notes on homology cobordisms of plumbed homology 3-spheres
Nikolai Saveliev.
Proc. Amer. Math. Soc. 126 (1998), 2819-2825
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451828